So basically my symptoms are as described above, these are constant, 24/7.
It is mentally and physically exhausting trying to hold down a summer job while feeling messed up in the head every single day.
I also have only two months before I go back to university, and in this condition it will not be happening :(
The strange feeling in my head is difficult to describe, but headaches are frequent and my vision seems to be alot worse than it should be, finding it difficult to focus.
Going outside lights are too bright, I feel disorientated, awkward and my head hurts. I went out with friends a few weeks ago and I had to leave very early as I could not cope with the declining vision, bright lights and being severely confused/disorientated. I am finding it increasingly difficult to focus on anything also which means I am unable to study all summer..
Also possibly an unrelated symptom, I recently cannot look anyone in the face, I don't know if this is due to the fact I need to focus intently to actually see them or not.
It has been happening for around 1 / 2 months.
GP's at first told me to get some new glasses, so I did.. No change.
I was then told oh its migraines, and I am currently on propanolol (for 4 weeks now).
I went back because these aren't working either and I have been booked in to see a neurologist... In around 3 - 6 months which is no good for me!
Id like to add also I do have a history of depression, however I didn't feel depressed at first, I obviously do now that my life is slowly falling apart due to this.
I also don't smoke and haven't drank alcohol in months.
I really need some help and a possible proper diagnosis, I cannot wait 3 to 6 months, by then my second year of university will have started! Any help or advice would be greatly appreciated. Has anyone had similar symptoms or experiences?
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?